# SDR SIMA20150511006

- Difficulty date: May 11, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HARNESS, ACFT SIDE, TO EMER LIGHT STRIP NR 6 HAS A DAMAGED CONNECTOR.  INSTALLED CONNECTOR & PIN ON POWER SUPPLY HARNESS, ACFT SIDE, TO EMER LIGHT STRIP NR 6 IAW SWPM 20-21-00, 20-50-00 & 20-50-01.  SEE NRTC E450553 FOR OPERATIONS CHECK.
